MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK 2; SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK 2; SHOULDER PROSTHESIS
Catalog Number 311-0212
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the usa (in (b)(6)) and was associated with a product that is also cleared for the market within the usa.
 
Event or Problem Description
Anatomical humelock 2 + glenoid 2 plots placed on trauma on (b)(6) 2020.Prosthesis placed a few weeks after the fracture because of multiple trauma patients with other lesions requiring more urgent treatment.Due to instability and dislocation, the surgeon removal of all implants on (b)(6) 2021 in place and replace with a humelock reversed.

Brand Name
HUMELOCK 2
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat 01440
FR  01440
MDR Report Key11326784
Report Number3009532798-2021-00012
Device Sequence Number14298683
Product Code HSD
UDI-Device Identifier03701037301067
UDI-Public3701037301067
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130759
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2025
Device Catalogue Number311-0212
Device Lot NumberN3429
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2020
Initial Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;